# SDR DALA2024061806195

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 30,847 hours, 18,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6205842) LIGHTNING STRIKE JUST AFT OF NOSE OF AIRCRAFT @ 7,000 ON APPROACH TO SEA. ADRESSED LIGHTNING ENTRY DMG AT NBR2 PYLON PER SRM 54-50-70-1A.C.(1).(C). BLENDED WINGLET SKIN DAMAGE TO VERIFY DEPTH AND SIZE AND BLENDED EDGE DAMAGE PER ER/A 618849-14.
